# SDR C2XA02CL153

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Condition: Out Of Adjust
- Location: Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3597 THE CREW REPORTED THE GEAR WOULD NOT RETRACT AND THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE.MAINTENANCE INSPECTED AND ADJUSTED THE RIGHT MAIN LANDING GEAR REAR WOW PROXIMITY SWITCH.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
